Recognizability in the lattice of convex -subgroups of a lattice-ordered group

David Kenoyer

Czechoslovak Mathematical Journal (1984)

  • Volume: 34, Issue: 3, page 411-416
  • ISSN: 0011-4642

How to cite

top

Kenoyer, David. "Recognizability in the lattice of convex $\ell $-subgroups of a lattice-ordered group." Czechoslovak Mathematical Journal 34.3 (1984): 411-416. <http://eudml.org/doc/13465>.

@article{Kenoyer1984,
author = {Kenoyer, David},
journal = {Czechoslovak Mathematical Journal},
keywords = {lattice ordered groups; lattices of convex -subgroups; archimedean; normal valued; completely distributive},
language = {eng},
number = {3},
pages = {411-416},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Recognizability in the lattice of convex $\ell $-subgroups of a lattice-ordered group},
url = {http://eudml.org/doc/13465},
volume = {34},
year = {1984},
}

TY - JOUR
AU - Kenoyer, David
TI - Recognizability in the lattice of convex $\ell $-subgroups of a lattice-ordered group
JO - Czechoslovak Mathematical Journal
PY - 1984
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 34
IS - 3
SP - 411
EP - 416
LA - eng
KW - lattice ordered groups; lattices of convex -subgroups; archimedean; normal valued; completely distributive
UR - http://eudml.org/doc/13465
ER -

References

top
  1. Bigardy A., Keimel K., and Wolfenstein S., Groupes et Anneaux Réticulés, Springer-Verlag, Berlin (1977). (1977) MR0552653
  2. Byrd R. D., Lloyd J. T., 10.1007/BF01136029, Math. Zeit., 101 (1967), 123--130. (1967) Zbl0178.02902MR0218284DOI10.1007/BF01136029
  3. Conrad P., Epi-archimedean groups, Czech. Math. J., 24 (1974), 192-218. (1974) Zbl0319.06009MR0347701
  4. Conrad P., Torsion radicals of lattice-ordered groups, Inst. Naz. di Alta Mate., Symposium Mathematica, XXI (1977), 479-513. (1977) Zbl0372.06011MR0465969
  5. Lloyd J. T., Complete distributivity in certain infinite permutation groups, Mich. Math. J., 14 (1961) 393-400. (1961) Zbl0167.30202MR0219462
  6. Martinez J., Torsion theory for lattice-ordered groups, Czech. Math. J. 25 (1975), 284 - 299., (1975) Zbl0321.06020MR0389705
  7. McCleary S. H., Closed subgroups of lattice-ordered permutation groups, Trans. Amer, Math. Soc., 173 (1972), 303-314. (1972) Zbl0327.06012MR0311535

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.